# SDR AALA202305123338

- Difficulty date: May 7, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A75192
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND WHEEL WELL AFT BULKHEAD KEEL BEAM AREA WING TO BODY SUPPORT LOCATED AT BS 727 BETWEEN RBL 10 AND LBL10. REPLACED SUPPORT PER SRM 51-40-02-0G.
